MathSciNet Relay Station
MathSciNet bibliographic data
MR1897191 60G51 (93E20)
Boyarchenko, S. I.; Levendorskiĭ, S. Z. Perpetual American options under Lévy processes. SIAM J. Control Optim. 40 (2002), no. 6, 1663–1696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement